MAUDE Adverse Event Report: BIOMEDICAL ENTERPRISES, INC. HAMMERLOCK; HTY, PIN, FIXATION, SMOOTH

BIOMEDICAL ENTERPRISES, INC. HAMMERLOCK; HTY, PIN, FIXATION, SMOOTH
Model Number HLXMA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/08/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned to bme.
 
Event or Problem Description
On (b)(6) 2011 hammerlock (hlxma) was inserted during hammertoe correction.Implant was later removed on or around (b)(6) 2013 due to infection.During explantation or prior, implant leg was broken and all debris could not be extracted.It is unconfirmed whether infection was due to implanted device.If additional information pertinent to this incident is obtained, a supplemental report will be submitted.

Brand Name
HAMMERLOCK
Common Device Name
HTY, PIN, FIXATION, SMOOTH
Manufacturer (Section D)
BIOMEDICAL ENTERPRISES, INC.
14785 omicron dr., suite 205
san antonio TX 78023
MDR Report Key5868225
Report Number1649263-2016-00035
Device Sequence Number13602638
Product Code HTY
UDI-Device Identifier00810633020043
UDI-Public00810633020043
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K091951
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2013
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Model NumberHLXMA
Was Device Available for Evaluation? No
Device Age2 YR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2010
Initial Report FDA Received Date08/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;